ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Restoration of symmetry by radiative corrections

Rajaraman, R and Raj Lakshmi, M (1981) Restoration of symmetry by radiative corrections. In: Physical Review D, 23 (10). pp. 2399-2407.

[img] PDF
full_text_9.pdf - Published Version
Restricted to Registered users only

Download (1317Kb) | Request a copy
Official URL: http://prola.aps.org/abstract/PRD/v23/i10/p2399_1

Abstract

It is shown using an explicit model that radiative corrections can restore the symmetry of a system which may appear to be broken at the classical level. This is the reverse of the phenomenon demonstrated by Coleman and Weinberg. Our model is different from theirs, but the techniques are the same. The calculations are done up to the two-loop level and it is shown that the two-loop contribution is much smaller than the one-loop contribution, indicating good convergence of the loop expansion.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to The American Physical Society.
Department/Centre: Division of Physical & Mathematical Sciences > Physics
Date Deposited: 04 Jan 2010 07:00
Last Modified: 19 Sep 2010 05:47
URI: http://eprints.iisc.ernet.in/id/eprint/23709

Actions (login required)

View Item View Item